Results 1 to 7 of 7
  1. #1
    Indymuscleguy's Avatar
    Indymuscleguy is offline Senior Member
    Join Date
    Apr 2005
    Location
    USA
    Posts
    1,039

    Diagnosed with early stage Glaucoma...lets talk about A-Dex and Prami.

    Group,

    *Edit...I'm 47yo

    I had an exam for updated contacts and it was discovered my eye pressures are high (again) and the initial imagery and diagnostic work-up show slight narrowing of the optic nerve. I am seeing a Opthamologist (an MD) next week to confirm what the Optometrist (a DO) discovered.

    Now...I was diagnosed with Graves disease of the Thyroid in 2005. Six months after having my Graves disease successfully treated with radioactive iodine, the disease had progressed to my eyes. It's a condition called Graves Ophthalmia. When you have G.O. your eye pressures rise and fluid builds-up behind the eyes, pushing them outward. I had a surgery called Orbital Decompression on both eyes and the fluid drained and the eye pressures went down, but only to the upper limits of normal. Since then my eyes have been fine.

    I'm on my second cycle of Tren Ace (300mg/wk) and Cyp (200/wk). I ran Anadrol at 65/mg per day for 14 days at the start of both Tren cycles to give me strength quickly to kick-start after a long break between cycles. I ran Prami and A-dex as recommended in the research I had done prior to running Tren. My previous cycles have been:

    Cyp/Prop...Cyp/Mast for 10-12 weeks and my PCT consisted of Nolva/Clomid for 8-10 weeks. Then I rested for 8-10 weeks.

    Can A-Dex or Prami cause my eye pressures to rise? Has anyone read this while doing research on either ancillary? Something tells me I have read it on this web forum but had a hard time finding anything when I try searching.

    Does this mean the end of cycling gear for me?

    Thanks in advance...

  2. #2
    Indymuscleguy's Avatar
    Indymuscleguy is offline Senior Member
    Join Date
    Apr 2005
    Location
    USA
    Posts
    1,039
    Bump

  3. #3
    ickythump's Avatar
    ickythump is offline Member
    Join Date
    Aug 2012
    Location
    Dagoba System
    Posts
    699
    Bump...hope you figure it out pal

  4. #4
    Indymuscleguy's Avatar
    Indymuscleguy is offline Senior Member
    Join Date
    Apr 2005
    Location
    USA
    Posts
    1,039
    Bump...so do I

  5. #5
    kelkel's Avatar
    kelkel is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    29,584
    Don't see how adex relates but caber is a normal treatment for pituitary adenomas. Meaning to help shrink tumors and reduce prolactin. So, imho if anything the caber would reduce ocular pressure related to adenoma growth.
    -*- NO SOURCE CHECKS -*-

  6. #6
    Indymuscleguy's Avatar
    Indymuscleguy is offline Senior Member
    Join Date
    Apr 2005
    Location
    USA
    Posts
    1,039
    Quote Originally Posted by kelkel View Post
    Don't see how adex relates but caber is a normal treatment for pituitary adenomas. Meaning to help shrink tumors and reduce prolactin. So, imho if anything the caber would reduce ocular pressure related to adenoma growth.
    No one has discussed Pituitary Adenoma as being a cause, rather, post Graves Disease related, possibly. Long-term usage of anti-inflammatory steroid usage, i.e. prednisone, which I have taken in the past, could be the causes. I didn't know if anabolic steroids would also have the same effect.

  7. #7
    kelkel's Avatar
    kelkel is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    29,584
    Steroids have anti-inflammatory qualities.
    -*- NO SOURCE CHECKS -*-

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •